# SDR AU970737

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-3C-R-1830-90C
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: CV6770
- Condition: Faulty
- Location: Lt Eng Vac
- Component: V3035
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN VACUUM PUMP FAULTY
